Alert archive / New York / Frost Advisories in 2007

Frost Advisory 8, NWS Buffalo, NY

September 23, 2007Allegany County, Cattaraugus County, New York

NWS Buffalo, NY issued this frost advisory at Sep 23, 2007, 4:21 AM EDT for Allegany County, Cattaraugus County, New York. It took effect at Sep 24, 2007, 4:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Sep 23, 2007, 4:21 AM EDT (08:21 UTC)
In effect from
Sep 24, 2007, 4:00 AM EDT
Expired
Sep 24, 2007, 8:00 AM EDT
In force
4 hr
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY

The radar

The Buffalo radar (KBUF), 83 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2007-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2007-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1609 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBUF 230821
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
421 AM EDT SUN SEP 23 2007

...AREAS OF FROST EXPECTED LATE TONIGHT ACROSS PORTIONS OF THE
WESTERN SOUTHERN TIER...

.HIGH PRESSURE CENTERED NEAR LAKE ERIE WILL SLOWLY DRIFT TO THE
EAST THIS AFTERNOON AND TONIGHT. THIS WILL RESULT IN CLEAR SKIES
AND LIGHT WINDS TONIGHT WHICH WILL SET THE STAGE FOR IDEAL
RADIATIONAL COOLING. AREAS OF FROST WILL FORM IN MANY OF THE
VALLEYS TOWARDS MONDAY MORNING.

NYZ020-021-231630-
/O.NEW.KBUF.FR.Y.0008.070924T0800Z-070924T1200Z/
CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...OLEAN...WELLSVILLE
421 AM EDT SUN SEP 23 2007

...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY. 

CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO
DROP THROUGH THE 40S AND INTO THE 30S IN MANY AREAS. FAIRLY
WIDESPREAD FROST WILL FORM AS A RESULT...PARTICULARLY IN THE
VALLEYS.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

RSH
5 follow-up statements
000 
WWUS71 KBUF 231643
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1243 PM EDT SUN SEP 23 2007

...AREAS OF FROST EXPECTED LATE TONIGHT ACROSS PORTIONS OF THE
WESTERN SOUTHERN TIER...

.HIGH PRESSURE CENTERED NEAR LAKE ERIE WILL SLOWLY DRIFT TO THE
EAST THIS AFTERNOON AND TONIGHT. THIS WILL RESULT IN CLEAR SKIES
AND LIGHT WINDS TONIGHT WHICH WILL SET THE STAGE FOR IDEAL
RADIATIONAL COOLING. AREAS OF FROST WILL FORM IN MANY OF THE
VALLEYS TOWARDS MONDAY MORNING.

NYZ020-021-240045-
/O.CON.KBUF.FR.Y.0008.070924T0800Z-070924T1200Z/
CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...OLEAN...WELLSVILLE
1243 PM EDT SUN SEP 23 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY. 

CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO
DROP THROUGH THE 40S AND INTO THE 30S IN MANY AREAS. FAIRLY
WIDESPREAD FROST WILL FORM AS A RESULT...PARTICULARLY IN THE
VALLEYS.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

SAGE
000 
WWUS71 KBUF 231933
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
333 PM EDT SUN SEP 23 2007

...AREAS OF FROST EXPECTED LATE TONIGHT ACROSS PORTIONS OF THE
WESTERN SOUTHERN TIER...

.HIGH PRESSURE CENTERED OVER WESTERN NEW YORK WILL SLOWLY DRIFT TO THE
OVERNIGHT. THIS WILL RESULT IN CLEAR SKIES AND LIGHT WINDS. THIS WILL
SET THE STAGE FOR IDEAL RADIATIONAL COOLING. AREAS OF FROST WILL
FORM IN MANY OF THE VALLEYS TOWARD MORNING.

NYZ020-021-240345-
/O.CON.KBUF.FR.Y.0008.070924T0800Z-070924T1200Z/
CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...OLEAN...WELLSVILLE
333 PM EDT SUN SEP 23 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY. 

CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO
DROP THROUGH THE 40S AND INTO THE 30S IN MANY AREAS. FROST WILL
FORM AS A RESULT...PARTICULARLY IN THE VALLEYS.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

SAGE
000 
WWUS71 KBUF 240212
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1012 PM EDT SUN SEP 23 2007

...AREAS OF FROST EXPECTED LATE TONIGHT ACROSS PORTIONS OF THE
WESTERN SOUTHERN TIER...

.HIGH PRESSURE CENTERED OVER WESTERN NEW YORK WILL SLOWLY DRIFT
TO THE OVERNIGHT. THIS WILL RESULT IN CLEAR SKIES AND LIGHT
WINDS. THIS WILL SET THE STAGE FOR IDEAL RADIATIONAL COOLING.
AREAS OF FROST WILL FORM IN MANY OF THE VALLEYS TOWARD MORNING.

NYZ020-021-241200-
/O.CON.KBUF.FR.Y.0008.070924T0800Z-070924T1200Z/
CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...OLEAN...WELLSVILLE
1012 PM EDT SUN SEP 23 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY. 

CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO
DROP THROUGH THE 40S AND INTO THE 30S IN MANY AREAS. FROST WILL
FORM AS A RESULT...PARTICULARLY IN THE VALLEYS.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER VEGETATION.
ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS71 KBUF 240900
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
500 AM EDT MON SEP 24 2007

...AREAS OF FROST EARLY THIS MORNING ACROSS PORTIONS OF THE
WESTERN SOUTHERN TIER...

.HIGH PRESSURE CENTERED OVER NEW YORK AND PENNSYLVANIA IS
PROMOTING CLEAR SKIES AND NEARLY CALM WINDS EARLY THIS MORNING.
THIS IS ALLOWING FOR AREAS OF FROST. 

NYZ020-021-241200-
/O.CON.KBUF.FR.Y.0008.000000T0000Z-070924T1200Z/
CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...OLEAN...WELLSVILLE
500 AM EDT MON SEP 24 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

CLEAR SKIES AND LIGHT WINDS EARLY THIS MORNING HAVE ALLOWED 
TEMPERATURES TO DROP THROUGH THE 40S AND INTO THE 30S IN MANY
AREAS. SOME FROST HAS FORMED AS A RESULT...PARTICULARLY IN THE
VALLEYS.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA SHOULD HARVEST OR PROTECT TENDER VEGETATION.
ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD.

$$


RSH
000 
WWUS71 KBUF 241201
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
801 AM EDT MON SEP 24 2007


NYZ020-021-241315-
/O.EXP.KBUF.FR.Y.0008.000000T0000Z-070924T1200Z/
CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...OLEAN...WELLSVILLE
801 AM EDT MON SEP 24 2007

...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING. 

TEMPERATURES WILL QUICKLY RISE INTO THE 40S EARLY THIS MORNING
ACROSS THE CATTARAUGUS AND ALLEGANY COUNTIES...ENDING THE RISK OF
FROST.

$$

ZAFF

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Sep 23, 3:25 AM EDT, 56 minutes earlier.

Area forecast discussion, Sep 23, 3:25 AM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
325 AM EDT SUN SEP 23 2007

.SYNOPSIS...
BEAUTIFUL EARLY FALL WEATHER WILL CONTINUE TO BE FOUND ACROSS OUR
REGION TODAY AND MONDAY...THEN NEAR RECORD HEAT WILL BE POSSIBLE
TUESDAY BEFORE CONDITIONS DETERIORATE. IN FACT...OUR EXTREMELY
DRY CONDITIONS MAY BE EASED SOMEWHAT BY A COUPLE DAYS OF SHOWERY
WEATHER DURING THE MID AND LATE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AUTUMN OFFICIALLY BEGINS TODAY AT 5:51AM EDT AND OUR WEATHER
COULD NOT BE ANY NICER BEAUTIFUL SUN FILLED SKIES WILL DRENCH ALL
OF WESTERN AND NORTH CENTRAL NEW YORK TODAY AS SFC HIGH PRESSURE
CENTERED OVER LAKE ERIE WILL SLOWLY DRIFT ACROSS OUR FORECAST AREA
DURING THE COURSE OF THE DAY.

UPSTREAM UA SOUNDINGS FROM LAST EVENING (KAPX/KDTX) SHOW A VERY
DRY AIRMASS SETTLING ACROSS OUR REGION FOR TODAY. THIS CAN BE
CONFIRMED BY AT DRY WV IMAGERY AND A CLOUD FREE IR LOOP. THERE
ARE SOME SPOTTY LOW CLOUDS OVER PARTS OF THE WRN SRN TIER ON THE
11-3.9U IMAGERY...BUT THAT IS TO BE EXPECTED THIS MORNING GIVEN
THE IDEAL RADIATIONAL COOLING THAT IS IN PLACE.

THE WEALTH OF SUNSHINE WILL BE ACCOMPANIED BY MORE COMFORTABLE
CONDITIONS AS WELL. TEMPERATURES WILL BE SOME 5 TO 10 DEGREES
COOLER TODAY THAN THOSE FROM YESTERDAY WITH DEW POINTS NOTICEABLY
LOWER. I SHOULD POINT OUT THOUGH THAT I WILL BE AIMING A COUPLE
DEGREES HIGHER THAN GUIDANCE (MAV) ON TODAYS MAX TEMPS...GIVEN THE
FULL SUN AND VERY DRY SFC CONDITIONS. NEVERTHELESS...TODAY WILL BE
A GORGEOUS DAY TO BE OUTDOORS.

TONIGHT THE HIGH PRESSURE WILL SETTLE TO OUR SOUTHEAST WHILE A
COOL DRY AIRMASS WILL REMAIN IN PLACE. ANOTHER NIGHT OF IDEAL
RADIATIONAL COOLING WILL SEND TEMPERATURES DOWN INTO THE 40S IN
MOST LOCATIONS...WITH SOME MID AND UPPER 30S IN THE VALLEYS OF THE
SRN TIER WHERE A FROST ADVISORY WILL BE HOISTED FOR CATTARAGUS AND
ALLEGANY COUNTIES. AS IS TYPICAL FOR THIS TIME OF YEAR...THERE
WILL ALSO BE SOME PATCHES OF DENSE FOG IN MANY OF THE RIVER
VALLEYS.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
AS HIGH PRESSURE EASES ITS WAY TO THE MIDDLE ATLANTIC COAST ON
MONDAY...A WARM RETURN FLOW FROM THE OHIO VALLEY WILL ONCE AGAIN
RAISE OUR H85 TEMPS INTO THE MID TEENS. THIS WILL TRANSLATE INTO
MAX TEMPS IN THE 80S FOR ALL BUT THE EASTERN LAKE ONTARIO REGION
FOR MONDAY. FULL SUNSHINE AND A PARCHED GROUND MAY EVEN ALLOW SOME
SITES TO SNEAK INTO THE MID 80S.

A STRENEGTHENING SOUTHWESTERLY RETURN FLOW AROUND THE EXITING HIGH
PRESSURE SYSTEM WILL KEEP MONDAY NIGHT TEMPERATURES SOME 5 TO 10
DEGREES HIGHER THAN THOSE FROM THE PREVIOUS NIGHT...BUT IT WILL
REMAIN MAINLY CLEAR AND COMFORTABLE.

BY TUESDAY...AN UPPER LEVEL RIDGE OVER OUR REGION WILL START TO
FLATTEN AND AT THE SAME TIME WILL BE PUMPING UNSEASONABLY WARM AIR
ACROSS THE AREA. H85 TEMPS OF ABOUT +18C ARE ANTICIPATED...WHICH
WHEN COMBINED WITH PARTLY SUNNY SKIES AND A DRY SFC WILL EQUAL
NEAR RECORD MAX TEMPS. THE NEARLY 100 YEAR OLD RECORD HIGH OF 82
(FROM 1908) COULD EASILY BE BROKEN...WHILE RECORD HIGHS OF 90 IN
ROC AND 85 IN ART LOOK A LITTLE SAFER. NEVERTHELESS...TUESDAY WILL
MOST CERTAINLY BE A VERY WARM DAY WITH TEMPS AVERAGING SOME 15 TO
20 DEGREES ABOVE NORMAL.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
TUESDAY NIGHT INTO WEDNESDAY, A COLD FRONT WILL VERY SLOWLY
SETTLE SE ACROSS THE LOWER GREAT LAKES AND EVENTUALLY OUR AREA.
GUIDANCE CONTINUES TO SLOW DOWN THE SPEED OF THE FRONT...WHICH IS
NOW FORECAST BY THE GFS TO STALL OVER OR JUST SOUTH OF OUR
REGION FOR WEDNESDAY AND THURSDAY.

THIS WILL RESULT IN A MORE PROLONGED PERIOD OF SHOWERY WEATHER...
WHICH SHOULD BE WELCOMED GIVEN THE EXTREMELY DRY CONDITIONS. IT
WILL ALSO MEAN HIGHER TEMPS FOR WEDNESDAY.

FRIDAY SHLD START OUT PTLY SUNNY AS SFC RIDGE TO OUR WEST BUILDS
SLOWLY EAST. WILL KEEP FCST DRY FOR NOW BUT KEEP MORE CLOUDS IN
LONGER NORTH COUNTRY DUE TO MID LVL SHORT WAVE DROPPING SE ACROSS
SOUTHERN ONTARIO ARND BIG UPPER LOW OVR HUDSON BAY. SATRUDAY,SFC
RIDGE BUILDS EAST OVER THE AREA WITH SUNNY SKIES AND TEMPS BETWEEN
65 AND 70, CLOSER TO NORMAL FOR LATE SEPT BUT STILL SLIGHTLY ABV.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
WITH THE EXCEPTION OF SOME VALLEY FOG ACROSS PARTS OF THE SOUTHERN
TIER THIS MORNING...HIGH PRESSURE DRIFTING EAST FROM THE CENTRAL
LAKES WILL PROVIDE CLEAR SKIES AND VFR CONDITIONS TO THE AREA
THROUGH THE TAF PERIOD.

AS THE HIGH SLOWLY DRIFTS EAST TO THE ATLANTIC COAST MONDAY AND OFF
THE COAST MONDAY NIGHT AND TUESDAY...VFR CONDITIONS WILL CONTINUE TO
DOMINATE ACROSS THE MAJORITY OF WESTERN NEW YORK...WITH THE
EXCEPTION OF THE TYPICAL VALLEY FOG IN THE SOUTHERN TIER JUST ABOUT
EVERY LATE NIGHT/EARLY MORNING.

THE NEXT CHANCE OF MORE WIDESPREAD AVIATION RESTRICTIONS IS NOT
EXPECTED TO ARRIVE UNTIL LATER TUESDAY NIGHT...WHEN A COLD FRONT IS
EXPECTED TO SAG TOWARDS THE REGION FROM THE UPPER LAKES AND BRING A
THREAT OF SHOWERS AND THUNDERSTORMS. THIS FEATURE IS EXPECTED TO
SLOWLY DRIFT INTO NEW YORK STATE WEDNESDAY...BEFORE STALLING OUT
ACROSS THE REGION WEDNESDAY NIGHT AND THURSDAY. THIS WILL KEEP A
THREAT OF SHOWERS AND THUNDERSTORMS IN PLACE FOR MUCH OF THE MIDWEEK
PERIOD.

&&

.MARINE...
WHILE MARINE OBSERVATIONS SHOW THAT WEST-NORTHWESTERLY WINDS
CONTINUE ON LAKE ONTARIO...THESE ARE GENERALLY RUNNING AROUND 15
KTS...OR A LITTLE LOWER THAN PREVIOUSLY FORECAST. THESE WOULD
TRANSLATE ROUGHLY INTO 2 TO 4 FOOT WAVES ALONG THE SOUTHEASTERN
SHORE OF THE LAKE...WHICH ARE A LITTLE BELOW SMALL CRAFT ADVISORY
CRITERIA. WITH WINDS ONLY EXPECTED TO REMAIN IN THIS SAME RANGE
THROUGH 12Z BEFORE DIMINISHING FURTHER DURING THE MORNING...WILL
LIKELY BE DROPPING THE REMAINING SCA FOR THE SOUTHEASTERN NEARSHORES
OF LAKE ONTARIO WITH THE EARLY MORNING FORECAST ISSUANCE. IN THIS
AREA...EXPECT 2 TO 4 FOOT WAVES TO CONTINUE INTO MID MORNING...
BEFORE SUBSIDING DURING THE COURSE OF THE LATE MORNING AND AFTERNOON.

OTHERWISE...HIGH PRESSURE BUILDING EAST FROM THE CENTRAL GREAT LAKES
WILL BRING CLEAR SKIES AND GENERALLY LIGHT WINDS TO THE LOWER LAKES
REGION THROUGH MONDAY...RESULTING IN GREAT LATE SEASON BOATING
CONDITIONS.

THE NEXT CHANCE OF PRECIPITATION LOOKS TO BE LATER TUESDAY NIGHT
INTO WEDNESDAY...WHEN A COLD FRONT WILL SAG INTO THE AREA FROM THE
NORTHWEST ALONG WITH A THREAT OF SHOWERS AND THUNDERSTORMS.

&&

.HYDROLOGY...
WHILE THE REGION DID PICK UP A LITTLE BENEFICIAL RAIN ABOUT A WEEK
AGO...MUCH OF WESTERN AND NORTH CENTRAL NEW YORK REMAINS
ABNORMALLY DRY. IN FACT...MODERATE TO SEVERE DROUGHT CONDITIONS
ARE FOUND FROM THE NIAGARA FRONTIER AND GENESEE VALLEY TO THE
EASTERN LAKE ONTARIO REGION.

RAINFALL IN THE BUFFALO AREA IS OVER AN INCH BELOW NORMAL FOR THE
MONTH OF SEPTEMBER...WHILE ROCHESTER IS ABOUT THREE QUARTERS OF AN
INCH BELOW. FOR THE YEAR...BUFFALO IS NEARLY EIGHT INCHES BELOW
NORMAL IN RAINFALL WITH ROCHESTER NEARLY FIVE INCHES BELOW NORMAL.

THE DRY CONDITIONS WILL ONLY BE EXACERBATED THROUGH THE EARLY PART
OF NEXT WEEK AS MORE RAINFREE WEATHER IS ANTICIPATED. MINIMAL
RELIEF MAY TAKE PLACE DURING THE MIDDLE OF NEXT WEEK WHEN A SLOW
MOVING FRONTAL SYSTEM COULD PRODUCE SOME BADLY NEEDED SHOWERS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FROST ADVISORY FROM 4 AM TO 8 AM EDT MONDAY FOR NYZ020-021.
MARINE...NONE.

&&

SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...RSH
LONG TERM...JJP/RSH
AVIATION...JJR
MARINE...JJR
HYDROLOGY...

Nearby

Frost Advisories in New York, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.